# SDR UALA2012052402917

- Difficulty date: May 23, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N594UA
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 51,213 hours, 18,936 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD WET AREA, FLOORBEAM STRUCTURE AT BS 324 HAS CORROSION FROM RBL 42 TO RBL 57.  MAJOR REPAIR ACCOMPLISHED, REMOVED DAMAGED UPPER CHORD OF FLOORBEAM, AND INSTALLED REPAIR PARTS PER ECRA 5310.05506.
